Author Topic: Leaking urine  (Read 1014 times)

[Buddie]

Leaking urine
« on: February 11, 2022, 09:14:43 am »
I have recently realised that I'm leaking small amounts of urine since I came off of Diazepam. Has anyone else had this problem? I'm wondering if it is linked to benzo withdrawal or if it's something else.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Leaking urine
« Reply #1 on: February 11, 2022, 11:15:41 am »
There can be many causes for this and one of them can just be age.  If you have any symptoms of a urinary infection with it (i.e. pain, burning, frequency, urgency) it would best to get it checked out soon.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Leaking urine
« Reply #2 on: February 11, 2022, 01:19:46 pm »
Thanks [...], no I don't have any symptoms of a urine infection. I just wondered if it is likely to be connected to Benzodiazepine withdrawal as it has only happened since I came off of medication.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Leaking urine
« Reply #3 on: February 11, 2022, 01:39:25 pm »
I suppose there could be a loose connection.  Let's see if any others have had a similar experience.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.